# SDR TRAX200701425

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 19,156 hours, 15,616 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REAR PRESSURE BULKHEAD AR FS 621.00 RBL 36 MOUNT ISOLATOR BRACKET FOUND CRACKED.  REPLACE ON REAR PRESSURE BULKHEAD AT FS 621.00 RBL 36, MOUNT ISOLATOR BRACKET REMOVED AND REPLACED IAW SRM 51-2-13.
